MAUDE Adverse Event Report: ZIMMER SPINE FINAL SCRDRV SHAFT RIGID II; INSTINCT JAVA SYSTEM

ZIMMER SPINE FINAL SCRDRV SHAFT RIGID II; INSTINCT JAVA SYSTEM
Catalog Number 046W1AN00641
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that the tip of a final driver broke off during surgery.Another driver was used to complete the procedure without reported patient impacts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: component, investigation type, findings, and conclusions.This report is relaying additional information.Device evaluation: visual inspection revealed the tip of the device has fractured.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimmer biomet¿s control.Potential cause: tip fracture or stripping of the final screwdriver shaft can occur when the driver is over torqued or when force is applied off-axis.Device use: this device is used for treatment.If additional information is received which changes the information provided in this report, a follow-up report will be submitted.

Brand Name
FINAL SCRDRV SHAFT RIGID II
Common Device Name
INSTINCT JAVA SYSTEM
Manufacturer (Section D)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR  33080
MDR Report Key11303206
Report Number3003853072-2021-00004
Device Sequence Number4996903
Product Code NKB
UDI-Device Identifier00889024342194
UDI-Public(01)00889024342194(10)A2649802A(11)180302
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111301
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number046W1AN00641
Device Lot NumberA2649802A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1